Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 1, Pages 67-76
http://dx.doi.org/10.1155/JAMSA.2005.67

Approximate controllability of delayed semilinear control systems

Department of Mathematics and Computer Science, Central Missouri State University, Warrensburg 64093, MO, USA

Received 22 January 2004; Revised 9 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lianwen Wang, “Approximate controllability of delayed semilinear control systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 1, pp. 67-76, 2005. https://doi.org/10.1155/JAMSA.2005.67.